American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] Joyce R. McLaughlin and Ole H. Hald. A formula for finding a potential from nodal lines . Bull. Amer. Math. Soc. 32 (1995) 241-247. MR 1302784.
Abstract, references, and article information   
View Article: PDF

[3] Luis A. Caffarelli. The regularity of elliptic and parabolic free boundaries. Bull. Amer. Math. Soc. 82 (1976) 616-618. MR 0404862.
Abstract, references, and article information   
View Article: PDF

[4] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1